# SDR SWAA2015060540391

- Difficulty date: April 2, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 7373T0
- Aircraft serial: 23838
- Aircraft time: 83,767 hours, 64,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 6561380
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME ATTACH ANGLE CRACKED AT STATION 380, BETWEEN STRINGER 21L & 22L.  R & R ANGLE IAW SRM.
